... your ER?
I do not know the answer, but it would depend on what dosage you start with. Most responsible doctors would start low, then increase them. I would not think that a short term use of them would cause a serious withdrawal. People reduce them by 5 mcg at a time without needing the ER. What dose are you starting on? They come in 5, 7.5, 10 and 20 mcg/hour. I needed them for severe 24/7 migraines which the 15mcg dose gave me tremendous relief. Now with acupuncture I have reduced them from 15 mcg to 7.5 mcg. But I had to do it very gradually--2.5 mcg at a time. A pain management doctor told me that most people could reduce by 5 mcg with no problem. I had severe migraines from reducing them that fast, but I had been using them for about 7 years. But I did not need the ER. Let me know what dose you are starting with. Don't know what pain issue you are dealing with. Good luck to you.
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2012 • 2 answers
Posted 20 Dec 2012 • 3 answers
Posted 29 May 2015 • 3 answers
I have been using Butrans patches on and off for a while now but lately I seem to have patches that?
Posted 1 May 2017 • 3 answers
Posted 4 Nov 2017 • 0 answers